Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Houston/Galveston, TX

April 14, 2014Houston County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 14, 2014, 6:45 AM CDT for Houston County, Texas. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2014, 6:45 AM CDT (11:45 UTC)
Expired
Apr 14, 2014, 7:30 AM CDT
In force
45 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Houston County, TX

The radar

The Shreveport radar (KSHV), 168 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:59 AM CDTHAIL 11 N Grapeland, TXSPOTTER REPORT OF QUARTER SIZE HAIL NORTH OF GRAPELAND.
Apr 14, 7:00 AM CDTTSTM WND GST 60Grapeland, TXTRAINED STORM SPOTTER REPORTED WIND GUSTS OF 60MPH EAST SIDE OF GRAPELAND.
Apr 14, 7:00 AM CDTHAIL 0.88Grapeland, TXSTORM SPOTTER REPORTED NICKEL SIZE HAIL ON THE EAST SIDE OF GRAPELAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
713 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WUUS54 KHGX 141145
SVRHGX
TXC225-141230-
/O.NEW.KHGX.SV.W.0013.140414T1145Z-140414T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
645 AM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOUSTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 730 AM CDT

* AT 644 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING GOLFBALL SIZE HAIL. THIS STORM WAS LOCATED 7 
  MILES WEST OF GRAPELAND...OR 15 MILES NORTHWEST OF CROCKETT...AND 
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRAPELAND AND WECHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3157 9522 3159 9517 3156 9514 3154 9514
      3152 9510 3150 9510 3149 9511 3147 9510
      3147 9506 3141 9499 3140 9570 3151 9571
      3155 9561 3159 9529
TIME...MOT...LOC 1144Z 259DEG 23KT 3151 9560 

$$

LW
2 follow-up statements
961 
WWUS54 KHGX 141206
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
706 AM CDT MON APR 14 2014

TXC225-141230-
/O.CON.KHGX.SV.W.0013.000000T0000Z-140414T1230Z/
HOUSTON TX-
706 AM CDT MON APR 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHERN HOUSTON COUNTY...

AT 703 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRAPELAND...OR 14 MILES NORTH OF CROCKETT...MOVING EAST
AT 25 MPH. QUARTER SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

IN ADDITION...AT 700 AM A STORM SPOTTER REPORTED NICKEL SIZE HAIL 
AND ESTIMATED WINDS OF 60 MPH IN GRAPELAND. 

LOCATIONS IMPACTED INCLUDE... GRAPELAND AND WECHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3157 9522 3159 9517 3156 9514 3154 9514
      3152 9510 3150 9510 3149 9511 3147 9510
      3147 9506 3141 9499 3142 9552 3151 9555
      3156 9551 3159 9529
TIME...MOT...LOC 1203Z 259DEG 23KT 3153 9546 

$$

LW
007 
WWUS54 KHGX 141229
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
729 AM CDT MON APR 14 2014

TXC225-141238-
/O.EXP.KHGX.SV.W.0013.000000T0000Z-140414T1230Z/
HOUSTON TX-
729 AM CDT MON APR 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOUSTON COUNTY
WILL EXPIRE AT 730 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
IS STILL POSSIBLE WITH THUNDERSTORMS IN EASTERN PORTIONS OF THE 
COUNTY.

LAT...LON 3157 9522 3159 9517 3156 9514 3154 9514
      3152 9510 3150 9510 3149 9511 3147 9510
      3147 9506 3141 9499 3142 9552 3151 9555
      3156 9551 3159 9529
TIME...MOT...LOC 1218Z 259DEG 23KT 3153 9546 

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:45 AM CDT, 2 hours earlier.

Area forecast discussion, Apr 14, 4:45 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
445 AM CDT MON APR 14 2014

.DISCUSSION...
AT 09Z COLD FRONT WAS LOCATED FROM KSHV TO KACT AND MAKING QUICK
PROGRESS SOUTHWARD. AREA RADAR SHOWS SOME THUNDERSTORM ACTIVITY
ALONG AND JUST BEHIND THE FRONT OVER C TX. LOOK FOR CONVECTION TO
INCREASE ALONG THE BOUNDARY NEXT FEW HOURS BUT STILL SHOULD BE A
THIN LINE OF CONVECTION. UPPER AIR ANALYSIS HAS POLAR JET STREAK
OVER HILL COUNTRY THROUGH E TX WITH ANOTHER JET STREAK COMING
INTO W TX. THIS JET IS RESPONSIBLE FOR SUPPORTING SNOW IN THE TX
PANHANDLE. STRONG 850MB LLJ AXIS WAS LOCATED FROM NEAR KDRT
THROUGH THE ARKLATEX INTO THE MISS RIVER VALLEY. SFC MOISTURE AXIS
STARTS OVER UPPER TX COAST AND BENDS NE TOWARDS MISS RIVER VALLEY
AS WELL. WITH MAINLY VEERED FLOW FROM SSW TO W ALOFT...POSSIBLE
FOR ANY SHOWERS/STORMS INDIVIDUALLY MOVE ALONG THE BOUNDARY AS IT
PUSHES SOUTH. THE 850MB FRONT ALSO LAGS BACK BEHIND THE SFC FRONT
SO THERE COULD BE AN AREA JUST AHEAD OF THE 850MB FRONT THAT IS
UNSTABLE. THINK ELEVATED CONVECTION WILL BE THE MAIN CONCERN WHICH
MAY LIMIT THE SEVERE POTENTIAL. THAT IS NOT TO SAY A FEW STORMS
COULD STILL PRODUCE HAIL/WIND BUT THINK THE THREAT WILL BE SMALL
DUE TO THE LACK OF QUALITY WARM SECTOR AIRMASS FOR STORMS.

FORECAST LOOKS ON TRACK WITH 60 POPS FOR MUCH OF THE AREA FOR
TODAY. ELEVATED CONVECTION SHOULD BEGIN TO DECREASE IN THE
EVENING/OVERNIGHT HRS AS HIGH PRESSURE BEGINS TO BUILD SOUTH.
NORTHERLY WINDS BEHIND THE FRONT WILL BE QUITE STRONG SO HAVE A
WIND ADVISORY ISSUED WITH GALE WARNINGS FOR THE COASTAL WATERS.
MAIN ISSUE CONCERNING ANY SEVERE WEATHER WILL BE THE AMOUNT OF
CAPPING SEEN ON THE 00Z CRP SOUNDING. THIS WILL BE THE LIMITING
FACTOR DESPITE QUITE A BIT OF FORCING FROM THE FRONT AND JET
STREAM. SO GIVEN MORE ELEVATED NATURE TO CONVECTION AND THE
CAP...THINK ANY SEVERE WEATHER WILL BE EAST OF THE AREA SIMILAR TO
SPC DAY 1 OUTLOOK.

TUE/WED THE MAIN ISSUE WILL BE LOW TEMPERATURES. THERE WILL BE
VERY STRONG COLD ADVECTION AS THE 850MB FREEZING LINE IS PROJECTED
TO REACH THE CXO/IAH AREA BY 12-18Z TUE PER THE GFS. VERY POSSIBLE
THAT MIN TEMPS FOR BOTH DAYS WILL BE IN THE 30S AND 40S. QUICK
LOOK AT RECORD LOWS FOR TUE/WED HAS KCLL WITH 38/36 AND
FORECASTING 35/37. HOUSTON IAH RECORD LOWS ARE 38/38 AND THAT IS
WHAT IS FORECASTED. GALVESTON HAS RECORD LOWS OF 41/51 AND
FORECASTING 45/50. SO THERE IS A REAL POSSIBILITY THAT SOME RECORD
LOW TEMPS COULD FALL THE NEXT COUPLE OF MORNINGS. MAX TEMPS FOR
TODAY WILL BE IN THE MORNING AS TEMPERATURES FALL BEHIND THE
FRONT. WITH COLD ADVECTION HOLDING ON FOR TUE MAX TEMPS SHOULD
ONLY REACH THE LOW/MID 60S BUT THEN BACK INTO THE UPPER 60S FOR
WEDNESDAY.

THE EXTENDED FORECAST LOOKS CHALLENGING AS GFS CONTINUES TO SHOW
A STRONG SHORTWAVE COMING INTO THE PLAINS THUR/FRI. COLD FRONT
WITH THIS SYSTEM PUSHES THROUGH THE AREA WITH ONLY SLIGHT RAIN
CHANCES ON FRIDAY. ECMWF IS NOT AS POTENT WITH THIS SYSTEM BUT
SEEMS TO BE TRENDING CLOSER TO THE GFS SOLUTION. VERY FEW CHANGES
TO THE EXTENDED FORECAST UNTIL MODELS BEGIN TO RESOLVE DETAILS
BETTER.

39

&&

.MARINE...
A GALE WARNING AND A LOW WATER ADVISORY REMAIN IN EFFECT FOR THIS
AFTERNOON AND TONIGHT IN THE WAKE OF A STRONG COLD FRONT THAT WILL
BRING WINDS OF 25 TO 35 KNOTS WITH GUSTS NEAR 40 KNOTS OVER THE
GULF WATERS. TIDE LEVELS WILL FALL TO 1.5 TO 2 FEET BELOW NORMAL
LATE THIS AFTERNOON AND OVERNIGHT. THERE WILL BE A GOOD CHANCE OF
SHOWERS AND A FEW TSTMS BY LATE MORNING AND THROUGH THE AFT HOURS
ALONG AND BEHIND THE COLD FRONT.

HIGH PRESSURE OVER TX WILL MOVE EAST ON TUESDAY WITH WINDS
RELAXING INTO THE 15 TO 20 KT RANGE. AN EAST TO SOUTHEAST WIND
WILL PREVAIL WED AND THU...WITH A MUCH WEAKER COOL FRONT PUSHING
INTO THE MARINE AREA ON FRIDAY. 33

.FIRE...
STRONG NORTH WINDS IN THE WAKE OF THE FRONT WILL BE OFFSET BY
RAINFALL AND FALLING TEMPERATURES SO DO NOT EXPECT ANY FIRE
WEATHER ISSUES TODAY. WILL BE WATCHING TO SEE HOW MUCH RAIN FALLS
TODAY CONCERNING THE NEED FOR A RFW ON TUESDAY. 33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      63  35  63  37  70 /  60  10   0   0  10
HOUSTON (IAH)              72  38  63  38  70 /  60  10   0   0  10
GALVESTON (GLS)            70  45  62  50  66 /  60  20   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
     BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     GALE WARNING FROM NOON TODAY TO 7 AM CDT TUESDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...39
AVIATION/MARINE...33
Hazardous weather outlook, Apr 14, 5:09 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
509 AM CDT MON APR 14 2014

TXZ163-164-176>179-195>200-210>214-226-227-235>238-151015-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
509 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PUSH INTO THE AREA TODAY WITH A LINE OF SHOWERS
AND THUNDERSTORMS. A FEW STORMS MAY FORM BEHIND THE FRONT WITH
ELEVATED INSTABILITY. SOME OF THESE STORMS COULD BECOME STRONG
WITH SMALL HAIL...STRONG GUSTY WINDS...LIGHTNING AND BRIEF HEAVY
RAINFALL. STORMS SHOULD PUSH THROUGH THE AREA THIS MORNING AND
EARLY AFTERNOON WITH SHOWERS AFTER THE THUNDERSTORMS.

WINDS WILL BE VERY STRONG BEHIND THE FRONT WITH GENERALLY 20 TO 30
MPH WINDS AND GUSTS TO AROUND 35 MPH. A WIND ADVISORY IS IN EFFECT
10 AM TO 9 PM TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RECORD LOW TEMPERATURES MAY BE POSSIBLE TUESDAY AND WEDNESDAY
MORNINGS. FREEZING TEMPERATURES ARE NOT EXPECTED BUT TEMPERATURES
COULD DROP CLOSE TO FREEZING IN RURAL AREAS. OTHERWISE HAZARDOUS
WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ330-335-350-355-370-375-151015-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
509 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PUSH OFF THE COAST THIS AFTERNOON AND
TONIGHT. STRONG NORTHERLY WINDS TO GALE FORCE WILL BE POSSIBLE
WITH GUSTS TO AROUND 40 KNOTS. SEAS WILL BECOME VERY ROUGH WITH
SEAS GREATER THAN 10 FEET IN MOST OFFSHORE WATERS TONIGHT.
CONDITIONS WILL BE SLOW TO DECREASE. GALE WARNINGS ARE IN EFFECT
THROUGH TUESDAY MORNING. A LOW WATER ADVISORY IS IN EFFECT FOR THE
BAYS FOR BELOW NORMAL TIDES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED TUESDAY AS NORTHERLY WINDS
AND SEAS SLOWLY DECREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 14, 6:36 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
636 AM CDT MON APR 14 2014

TXZ163-141215-
HOUSTON TX-
636 AM CDT MON APR 14 2014

...SPECIAL WEATHER STATEMENT...

AT 635 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELKHART...OR 15 MILES SOUTH OF PALESTINE...MOVING EAST AT 35 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAPELAND AND WECHES.

LAT...LON 3158 9526 3157 9522 3159 9517 3156 9514
      3154 9514 3153 9511 3150 9510 3149 9511
      3140 9569 3151 9571 3152 9565 3155 9564
      3159 9527
TIME...MOT...LOC 1135Z 257DEG 32KT 3155 9556

LW

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:56 PM CDTSpecial Weather StatementHGXBurleson49 min
Apr 13, 11:34 PM CDTSpecial Weather StatementHGXBrazos41 min
Apr 14, 4:16 AM CDTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more24 hr
Apr 14, 6:36 AM CDTSpecial Weather StatementHGXHouston39 min
Apr 14, 7:51 AM CDTSevere Thunderstorm WarningHGXGrimes, Madison, Walker39 min
Apr 14, 11:50 AM CDTSpecial Weather StatementHGXGrimes, Walker40 min
Apr 14, 12:15 PM CDTSpecial Weather StatementHGXColorado45 min
Apr 14, 12:17 PM CDTSpecial Weather StatementHGXWashington43 min
Apr 14, 12:34 PM CDTSevere Thunderstorm WarningHGXColorado26 min
Apr 14, 1:03 PM CDTSpecial Weather StatementHGXColorado42 min
Apr 14, 3:08 PM CDTSpecial Weather StatementHGXWharton37 min
Apr 14, 3:21 PM CDTSmall Craft AdvisoryHGX25 hr
Apr 14, 3:32 PM CDTSevere Thunderstorm WarningHGXColorado, Wharton28 min
Apr 14, 3:56 PM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton34 min
Apr 14, 4:25 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris50 min
Apr 14, 6:08 PM CDTSpecial Weather StatementHGXChambers22 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.